MathSciNet Relay Station
MathSciNet bibliographic data
MR899179 (88g:35149) 35P15 (81C10)
Ashbaugh, Mark S.; Harrell, Evans M., II Maximal and minimal eigenvalues and their associated nonlinear equations. J. Math. Phys. 28 (1987), no. 8, 1770–1786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement